# SDR AALA20071087

- Difficulty date: June 12, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 3200 · Landing Gear System
- Part: Deflector
- Condition: Loose
- Location: Nose Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

SEA  INFLIGHT T820/12JUN - DURING CLIMB NOSE GEAR RED LIGHT REMAINED ON WITH NOISE AND BUFFETING.  RETURNED TO SEA AND LANDED WITHOUT INCIDENT.  FOUND LEFT NOSE GEAR DEFLECTOR LOOSE AND MISSING AFT BOLTS.  REPLACED NOSE DEFLECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
